Hydrochlorothiazide lisinopril combination

Common Questions and Answers about Hydrochlorothiazide lisinopril combination

diovan

Feeling numbness in your toes can be caused by problems with blood circulation, injury, nerve damage or even disease. However, this could also be due to some medications such as the combination of lisinopril and hydrochlorothiazide that is used to treat high blood pressure. Lisinopril is in a group of drugs called angiotensin converting enzyme (ACE) while Hydrochlorothiazide is in a class of diuretics.
Candesartan - Atacand Irbesartan - Avapro Losartan - Cozaar Telmisartan - Micardis Valsartan - Diovan Other, Less Commonly Used Hypertension Drugs Clonidine - Catapres Doxazosin - Cardura Guanabenz - Wytensin Guanfacine - Tenex Hydralazine hydrochloride - Apresoline Methyldopa - Aldomet Prazosin - Minipress Reserpine - Serpasil Terazosin - Hytrin Combination Drugs For Hypertension Amiloride and hydrochlorothiazide - Moduretic
I had an appointment with my doctor and we talked about it and he changed be to lisinopril. I took it one time and about 2-3 hours after I took it the symptoms, all of them, were back stronger than ever. Especially the trembling. It's pretty clear to me that there is a cause-effect relationship here. So it's been about 3 weeks since I took the lisinopril and I'm back to where I was before I took it. I have some symptoms, mostly the tingling and the needle-like pains.
66-year-old, resonably healthy, normal weight, female now taking 10 mg lisinopril daily for BP with very good results. Without lisinopril, bp was running about 145-90 or 95. Also taking 10 mg Lipitor daily. Developed kidney stones. Took 24-hour urine test and was told that I was "spilling calcium". Unable to collect the one stone that was passed. Question: Do urologists suggest taking diuretic plus a bp med or a combination drug such as Maxide?
He stopped taking it at discharge. He is on hydrochlorothiazide 12.5mg daily (this appears to be contraindicated with the keppra???) and 10mg every 12hours Lisinopril. Brian bottomed out in the hospital on day 8ish -naseated, pale, clammy and then passed out with a BP of 75/50. This was 12 hours after I had a bitey conversation with the cardio that he was on too many meds that lower the bp too much for him to recover. His doses were lowerd.
Since you are in your fifties, you'll need at some point to add a mild diuretic to gain long term control and that usually is hydrochlorothiazide. BP meds typically are outsmarted by the kidneys over time so long term that is necessary Very cheap combo is lisinopril/hctz and very effective They make combination pills of both drugs If you get a cough as ace inhibitors can sometimes cause, you can switch to angiotensin receptor blocker.
They are excellent for heart rate control and with a resting heart rate of 50, you do not need any more beta-blockade! Guidelines would suggest hydrochlorothiazide (low dose) as a 1st line agent for blood pressure or if you have diabetes or chronic kidney disease, Lisinopril (low-dose) for blood pressure management.
In your case I would try a combination pill that included 40 mg po lisinopril and 12.5 to 25 mg of hydrochlorathiazide (HCTZ). That way you can take one a day of one pill and get more bang for your back at a reasonable price. You are very appropriately pointing out an important medical fact: HYPERTENSION IS THE SILENT KILLER. It does damage to your blood vessels that are not obvious in everyday life but with significant cummulative effects.
I know some of my problems were that my veins were very small and the Dr.could not use a reg.
I also have the creepy bloating that many people on here have mentioned and alternating constipation and diarrhea. Has anyone else else had this sort of combination of things happen suddenly? Especially the hypertension? Thanks in advance for any insights any of you may have.
Started on lisinopril 10 mg twice a day adjusted to 20 mg twice a day. Don't remember my #s offhand, but do remember they weren't that far out of normal range. Doc Rxd as much on history of stroke and aneurysm on both sides of my family. Been on present dosage several years now.
I went in about week 20 (of 24) and it was 116 over very good. I did start lisinopril after finishing. It had been borderline high for several years. . .. not really tx related. Of interest to me is managing my rising cholesterol post tx. I'm going with diet and exercise. It would be ironic to get rid of the virus just to have a stroke.
MedHelp Health Answers